I would never have believed it. I have been on Percocet for 10 years and then was taking Ultram to not have withdrawal but after reading all the horror stories on here about Ultram, I tried the Neurontin. I have been on it for 3 days and no withdrawal symptoms whatsoever. I am shocked. I heard it is not addictive either so I'm staying on it for a week or two and then stopping to see if the Perc are out of my system. This pill does not make me sleepy or drowsy, I just feel normal and can go on with my normal life while withdrawing.. anyone looking for something to take the edge off and can't do cold turkey alone, try and get some of these. Lycria is also the same family I have heard. Just my opinion but it sure beats cold turkey, that's for sure. Anything to get these Percs out of my life!
Hi there, I was taking Percocet 10's, 6-8 pills a day for 10 years. I also sometimes took Ultram with the Percs, sometimes not. I would advise anyone trying the Neurontin to start with a small dose to see how it acts and adjust and also check for any interaction of any other meds they might be taking. I just know if I didn't have a Per for 9 hours, I was in major withdrawal and it has been 3 days and I have no withdrawal, nothing. The Neurontin just makes me feel normal, I really am not craving a Percocet and that in itself is amazing. And since Neurontin is a nerve medicine, I thought I would be too sleepy but I don't feel anything at all on it, just normal. I know how horrible withdrawal is, I just couldn't face it without something to help and I just had to share this info with everyone out there suffering. Please let me know if it does help you.
I've had a prescription for gabapentin for several years. I take 1600mg daily for neuropathy. Don't take that as what you should take, however. I've had no ill effects from it at all. Not addictive, at least in my long term experience.
Please be careful. I was taking one 600 gabapentin everyday for pain in addition to hydro and once I figured out how it helps with withdrawals from one of my previous times and elevates the mood, I began taking one in the morning and in the afternoon, that two a day went to three then four... to feel normal. It was definitely habit forming in my experience and a **** to withdrawal from. When I quit it created drastic mood swings and was very similar.
day 4 and I still am having no withdrawal symptoms. I should be having had major withdrawal after being on Percs for 10 years. I don't think I will have any problem getting off these though because I don't "feel anything" off of them but normal. I'm going to stop them cold next week and see what happens and see if the Percs are out of my system.
I see Neurontin as the "golden pill" it solves just about everything in one pill....(for me) It takes away my pain, stabilizes my mood, and controls the beast, for when aunt flo comes to town......Yay! tmi....lol.
Not a med to screw with. Don't ever think you can have it both ways. Neurontin can work for withdrawals, but remember its the mental part that many have described that is the Biach......Neurontin isn't gonna fix that.
I'm coming off a 100 mg Vicodin/ percocet daily dosage prescribed by my doc for back pain (one previous surgery). Almost day 3 and minimal W/D's due to using neurontin. Small dose as well , say 600mg to 900mg a day. It's been almost 3 days and I should been in hell but I'm not. I'm sluggish, but I'm sleeping, eating, and up beat. Neurontin is the wonder drug for W/ds. If you can get them, use them. Best of luck to all
ok it's been almost 4 months since you posted this about nuerotinin. how are you doing now? and please tell the truth. i'm trying to get off of supboxone. i'm down to 1mg from 8mg & trying to do it on my own. I can't seem to get away from the 1 mg. sal1031
I used it also to come off methadone while pregnant... works amazing with no side effect to a forming baby...and actually made going thru wd healthier experience for myself and unborn child...it really is an amazing medication... only used it for 3 to 4 weeks then tapered down...was on 600mg(2pills) a day down to 1 pill(300mg) then no more with no problem for me or baby...don't think I could have handled the mentle part of wd without the neorotin!!! Good luck!!!
YES...I ABSOLUTELY AGREE...I LEFT A REHAB EARLY BECAUSE I WAS SO SICK TRYING TO GET OFF OF SUBOXONE, BUT MY DOSE WAS WAY TO HIGH WHEN I ENTERED THE DETOX SO THEY JUST COULDNT HELP ME. BUT WHEN I LEFT, THEY GAVE ME THIS HUGE BOTTLE OF NEURONTIN.
EVENTUALLY I DID WEAN MYSELF (VERY IMPORTANT) ON THE SUBOXONE, AND JUMPED OFF AT .5MG. BEFORE I DID THOUGH, I STARTED THE NEURONTIN AND I AM HAVING ABSOLUTELY NO WITHDRAWL AT ALL! I REALLY THINK BY 3 DAYS, I WOULD BE HAVING SOME SYMPTONS EVEN THOUGH SUBS DO HAVE A LONG HALF-LIFE, BUT ALL I CAN SAY IS I THINK THIS STUFF IS THE MIRACLE DRUB FOR DETOX...I HOPE THE WORD SPREADS QUICKLY
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.